# SDR DALA2024043004817

- Difficulty date: April 26, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 92,711 hours, 16,186 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 SLIDE LIGHT AT DOOR 1L IS INOP. CORRECTIVE ACTION: DOOR ARM IND LIGHT R/R IAW B767-400 AMM 52-73 OPS CHECKED GOOD (5844482)
